MathSciNet Relay Station
MathSciNet bibliographic data
MR537972 65F35 (41A15)
Demko, Stephen On bounding $A\sp{-1}\sb{\infty }$ for banded $A$. Math. Comp. 33 (1979), no. 148, 1283–1288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement